# SDR ABXA20120212235

- Difficulty date: February 12, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143T500035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOX BEAM PANEL STA 610-632 FLC HAS CORRODED L ANGLE AND SKIN PANEL.  WEB AND L ANGLE FABRICATED IAW BOEING DWG 143T5000.  AIRCRAFT WAS GROUNDED.
